RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 6, Pages 892–897 (Mi mz1678)  

The impact of 2-neighborhoods on graph structure

D. V. Paduchikh

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: Connected regular graphs of diameter greater than 2 with 2-neighborhoods isomorphic to a certain graph $\Delta$ of diameter 2 are studied. Regular graphs of diameter 2 with 2-neighborhoods isomorphic to the distance-regular graph $\Delta$ of diameter 3 are also studied. It is prowed that 2-locally Schrikhande graphs do not exist.

DOI: https://doi.org/10.4213/mzm1678

Full text: PDF file (931 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:6, 747–751

Bibliographic databases:

UDC: 519.14
Received: 19.12.1995

Citation: D. V. Paduchikh, “The impact of 2-neighborhoods on graph structure”, Mat. Zametki, 62:6 (1997), 892–897; Math. Notes, 62:6 (1997), 747–751

Citation in format AMSBIB
\Bibitem{Pad97}
\by D.~V.~Paduchikh
\paper The impact of 2-neighborhoods on graph structure
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 6
\pages 892--897
\mathnet{http://mi.mathnet.ru/mz1678}
\crossref{https://doi.org/10.4213/mzm1678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635178}
\zmath{https://zbmath.org/?q=an:0915.05113}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 6
\pages 747--751
\crossref{https://doi.org/10.1007/BF02355463}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200029}


Linking options:
  • http://mi.mathnet.ru/eng/mz1678
  • https://doi.org/10.4213/mzm1678
  • http://mi.mathnet.ru/eng/mz/v62/i6/p892

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:89
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020